# SDR UALA2008121506900

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,246 hours, 18,486 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

L ENG SEC CONT MSG DISPLAYED.  REPLACED FCU.  ACCMP TEST 2A IAW MM 71-00-59 ON NR 1 ENG FCU, NO LEAKS NOTED. ACCOMPLISHED ENGINE RUN PER JRH 2-95-1 AND 71-00-59, NO FAULTS NOTED.
